# SDR DALA2018050102962

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R4 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER SILL UPPER SURFACE, FWD CHANNEL HAS CORROSION ON UPPER AND LOWER SURFACE AROUND FASTENER HOLES, BS 1660, RBL 71, THE CHANNEL WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15, DETAIL VIII.  REMOVED AND REPLACED THE CHANNEL IAW DWG 146N8722, REV B, AND SRM 51-40-02, PAR 7.
